In solving differential equations, integral transforms play a crucial role. Here, we solve a set of ordinary differential equations using a new general complex integral transform called the "SEJI integral transform," and we prove several properties of this transform such as scaling and a proof of convolution theorem. We then use this transform to solve a mathematical model of colonic crypt and colorectal cancer cell population dynamics.

1.
H. A.
Agwa
,
F. M.
Ali
and
A.
Kilicman
;
A new integral transform on time scales and its applications
,
Advances in Difference Equations
,
2012
, pp.
1
14
.
2.
M. E.
Benattia
,
K.
Belghaba
;
Application of Aboodh Transform For Solving First order Constant Coefficients Complex Equation
,
General Letters in Mathematics
Vol.
6
, No.
1
, Mar
2019
, pp.
28
34
.
3.
P. S.
Kumar
and
A.
Viswanathan
;
Application of Mahgoub Transform to Mechanics, electrical Circuit Problems
,
International Journal of Science and Research
, Vol.
7
, Issue
7
(
2018
) pp
195
197
.
4.
P. V.
Pawani
,
U. L.
Priya
and
B. A.
Reddy
:
Solving Differential Equations by using Laplace Transform
,
International Journal of Research and Analytical Reviews
, Vol.
5
, Issue
3
,pp
1796
1799
.
5.
Khalid Suliman
Aboodh
,
Application of new transform `Aboodh Transform ’, to partial differential equations
,
Global Journal of Pure and Applied Mathematics
,
10
(
2
),
249
254
, (
2014
).
6.
S.
Aggarwal
,
R.
Chauhan
and
N
Sharma
:
A New Application of Mahgoub Transform for Solving Linear Volterra Integral Equations
,
Aasian Resonance
, Vol
7
Issue
2
(
2018
)pp
46
48
.
7.
S.
Aggarwal
,
R.
Chauhan
and
N
Sharma
,
Application of Aboodh Transform for Solving Linear Volterra Integro-Differential Equations of Second Kind
,
International Journal of Research in Advent Technology
, Vol.
6
, No.
6
, June (
2018
), pp
1186
1190
.
8.
S.A. Pourreza
Ahmadi
,
H.
Hosseinzadeh
and
A. Yazdani
Cherati
;
A New IntegralTransform for Solving Higher OrderOrdinary Differential Equations
,
Nonlinear Dynamics and Systems Theory
, Vol
19
(
2
) (
2019
) pp.
243252
.
9.
K.S.
Aboodh
,
R. A.
Farah
,
I. A.
Almardy
and
F.A
,.
ALmostafa
,
Solution of Partial Integro-differential Equations by using Aboodh and Double Aboodh Transform Methods
,
Global Journal of Pure and Applied Mathematics
, Volume
13
, Number
8
(
2017
), pp.
4347
4360
.
10.
T. M.
Elzaki
and
S. M.
Elzaki
;
On the ELzaki Transform and Systems of Ordinary Differential Equations
11.
Global Journal of Pure and Applied Mathematics
, Volume
7
, Number
1
(
2011
), pp.
113119
.
12.
Sadiq A.
Mehdi
,
Emad A.
Kuffi
,
Jinan A.
Jasim
,
" Solving Ordinary Differential Equations Using a New General Complex Integral Transform
",
Journal of interdisciplinary mathematics
, (
2022
).
13.
D. P.
Patil
,
"Aboodh and Mahgoub transform in boundary value problems of system of ordinary differential equations
",
International Journal of Advanced Research in Science, Communication and Technology (IJARSCT)
, Volume
6
, Issue
1
, June
2021
14.
Ahmed I.
El-Mesady
,
Yasser S.
Hamed
,
Abdullah M.
Alsharif
,
"Jafari transformation for solving a system of ordinary differential equations with medical application
",
Fractal Fract.
(
2021
),
5
,
130
. .
This content is only available via PDF.
You do not currently have access to this content.